Doctor insights on:
Accutane Cause Deterioration Knee
Nolt likely: By cartilage degeneration, I am assume you mean meniscus degeneration. This is not list as an adverse event. Also on nlm search there were no articles that reported any meniscus problem associated with Accutane use. Joint pain and musculoskeletal symptoms are not uncommon. If you mean arthritis, it has been reported as an associated adverse event and is mentioned in the package insert. ...Read moreSee 1 more doctor answer
Possibly: It is possible that ankle pain could be caused from long term use of Accutane as this drug can cause some bone issues. However, that being said, there are so many other reasons why you may experience ankle pain. I would recommend you discuss with prescribing doctor and perhaps see a podiatrist or orthopedist as well for evaluation. ...Read moreSee 1 more doctor answer
What is chondromalacia patella? Can it lead to permanent knee problems in the knee, esp if combined with previous knee trauma(med col strain/sprain)?
Cartilage breakdown: Chondro (cartilage) -malacia (abnormal softening of tissue) is a common finding in adult knees resulting from an acute single injury or more likely from a accumulation of damage from an overuse injury. An MCL sprain can coexist in the same knee as chondromalacia of the knee cap (patella), but the presence of both does not necessarily bode more poorly for the functional outcome of the knee. ...Read more
Hip pain as a consequence of progressive degeneration and arthritis will lead to hip replacement or orthoscopy ??
Hip pain treatments: Hip degeneration is common, and doesn't lead to replacement unless the joint is badly damaged. Weight control, balanced walking, and hip muscle strengthening, will preserve the joint. ...Read more
I'm 32 and MRI is showing lose of cartilage in the right knee due to severe arthritis will i need knee surgery severe pain during activity or still?
Arthritis pain: Degenerative joint disease (DJD) is a descriptive phrase for arthritis. DJD involves wear and tear to the articular cartilage of the knee. This process can cause pain and inflammation, which can range from mild to severe, depending on the severity of the arthritis. For help with treatment of your djd, consult an orthopaedic surgeon. ...Read more
Can topical steroid ointments for eczema have any affect whatsoever on tendon disorders? Recovering from levaquin-induced bilateral Achilles damage.
Not likely: Only a neuropathic joint would be expected to do so. See a rheumatologist. ...Read more
Knee pain, instability and painful cracking. MRI shows degeneration of meniscus but no tear. Severe Osteoarthritis. Am I looking at knee replacement?
Mum has inflamm arthritis had knee MRI "loss of cartilage, subarticular stress pattern + large joint effusion"
Is this long term change? Pls explain?
Women 42 MRI result complex horizontal entire lateral meniscus tear severe pain on and off in Rt knee while walking & standing for long Treatment pls
You should: see an orhtopedic surgeon for evaluation, you likely need athroscopy. ...Read more
The Accutane booklet says one of the side effects can be joint pain. How does Accutane cause joint pain? Can it be permanent after accutane?
Transient effects: Myalgias and arthralgias that are mild and transient generally do not require discontinuation of therapy. ...Read more
Why pain after cortizone (hydrocortisone) injection. Mri says grade 2/3 sprain in both knee mcls, joint effusion, patella tilt &chrondomalica patella. Result of fall.
Patella femoral : If your pain is in front/under your knee cap, then most likely chondromalacia patella. Best managed with exercise to strengthen your quads to improve tracking, and avoiding deep knee bending activities. Also oral or topical nsaids can be of benefit, as well as a brace. Injection of cortisone or hyaluronic acid also very popular. Mcl injuries can be braced & need time not cortisone injections. ...Read moreSee 1 more doctor answer
How dangerous is accutane. does it really cause permanent joint damage and GI problems like IBS? can side effects be permanent?
Worth the risk: The claimed link to inflammatory bowel disease -- which I thought was just bad studies -- was laid to rest by a meta-analysis in 2016; anyone still talking should know this. The arthritis is rare and we know little about it -- whether it's cause and effect is unsettled. Acne is a grave social and professional liability. If you need this Rx, go for it with close guidance. ...Read more
Dry eyes: Accutane can definitely cause bad dry eyes which can persist despite discontinuing the medication. See an ophthalmologist to see how bad the dry eyes are. If you are having bad side effects, you may want to consult with the prescribing doctor about alternatives. ...Read moreSee 1 more doctor answer
I am currently suffering from 5 hip replacement severe scoliosis arthritis in spine and hands deterioration of 3 discs osteoporosis n more conditions?
Suffering: It sounds like you are really suffering. Would like to help. Unfortunately I do not see a question here. What would you like us to help you with? ...Read more
Can high doses of prescribed Ritalin (methylphenidate) (110mg) cause brain damage? Memory loss? Apathy? Is this reversible?
110 mg IS a lot: The maximum approved dose of methylphenidate/Ritalin is 60 mg/day so all the side effect data is based on this dosing. High doses raise concern for abuse causing a picture similar to cocaine abuse. High doses would be expected to cause disorientation, hallucinations, confusion more than memory loss and apathy. Close medical supervision to reduce dosage is needed. This is a dangerous situation. ...Read moreSee 2 more doctor answers
- Talk to a doctor online
- Could accutane cause the deterioration of knee cartilage
- Can knee deterioration be caused by hyperthyroidism?
- Can knee deterioration be caused by hyperparathyroidism?
- Knee exercises for deteriorating cartilage
- Causes of muscle deterioration
- Disease that causes muscle deterioration
- Causes of vision deterioration
- Joint deterioration caused by meth use
- Could accutane cause the deterioration of knee cartilage